# SDR REXA2020030200264

- Difficulty date: February 17, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON STGR 18RH BTW FS:295 TO FS:310 AT FWD AVIONICS COMPARTMENT (E/E) (TCI:53-20-304)                          
"
"CORROSION LEVEL 2: STRINGER 18RH BTW FS280 TO FS310 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.         
"
